# SDR AMTA200600607

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2626
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,547 hours, 5,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 2 GENERATOR.  REMOVED AND REPLACED NR 2 ENG IDG PER MM 24-11-11.  OPS CHECK GOOD.  (M)
